| Model Number |
9500-174 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a broken sensor wire occurred.Data was received but not investigated as data will not confirm the issue.The allegation and a probable cause could not be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).3004753838-2025-247600 was reported in error.Please disregard initial reporting of this event as this event has now been deemed not reportable.
Event or Problem Description
After submission of the initial mdr, product was received on 9/10/2025 and it was determined this complaint is not reportable per (b)(4).